# SDR C2XA02IA200

- Difficulty date: September 19, 2002
- Submitted: September 21, 2002
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Engine: Allsn AE3007A
- System (JASC): 7520 · Engine Cooling System
- Part: Bypass Valve
- Part number: 8166101
- Part serial: 200004233
- Condition: Inoperative
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 2908 NR 1 BLEED OVERTEMP WHILE CLIMBING THROUGH FL200 WHEN ENTERING ICING CONDITIONS QRH COMPLETED.  MAINTENANCE REMOVED AND REPLACED NR 1 FAN AIR BYPASS VALVE, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
